MAUDE Adverse Event Report: VYAIRE MEDICAL, INC LTV; VENTILATOR BREATHING CIRCUIT, SINGLE-USE

VYAIRE MEDICAL, INC LTV; VENTILATOR BREATHING CIRCUIT, SINGLE-USE
Model Number 29657-001
Medical Device Problem Codes Device Alarm System (1012); Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use on a 55-year-old female, the circuit caused the ventilator to inappropriately set off an alarm and caused rapid triggering, not allowing the patient to take normal breaths.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.The customer's report is against two circuits from the same lot number and it is noted that the circuits were disposed of and are not available for evaluation.
 
Additional Manufacturer Narrative
The investigation is still in process.The circuits related to the reported event were discarded by the user and are unable to be returned for evaluation.
 
Additional Manufacturer Narrative
Correction: d4.The device was not returned to zoll medical corporation.The circuits were reported to be new and exhibited no visible damage or abnormalities, and were discarded by the customer prior to reporting and were therefore unavailable for evaluation.As the patient circuits were not returned and no additional evidence of the reported issue was provided, the supplier for the customers circuits were contacted to perform a device history record (dhr) review.The device history record confirmed that the complete lot was manufactured, inspected, and released on 03apr2025 in accordance with internal procedures, and no manufacturing discrepancies or related issues were identified.Based on the unavailability of the patient circuits for evaluation and the results of the supplier's dhr review, we are unable to determine a definitive root cause.

Brand Name
LTV
Common Device Name
VENTILATOR BREATHING CIRCUIT, SINGLE-USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd
mettawa IL 60045
Manufacturer Contact
mindy faber
1100 bird center dr.
palm springs, CA 92262
MDR Report Key24746817
Report Number3013421741-2026-00127
Device Sequence Number9422502
Product Code CBK
UDI-Device Identifier10190752115934
UDI-Public(01)10190752115934(10)0004309572(11)250403(17)300403
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K101643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number29657-001
Device Catalogue Number29657-001
Device Lot Number004309572
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale